# SDR SWAA2021033058941

- Difficulty date: March 26, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 28,694 hours, 12,909 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON R/H MLG WHEEL WELL NEAR RBL 33. CRACK MEASURES 17 IN TOTAL LENGTH ON VAPOR BARRIER / ACCOMPLISHED INTERIM REPAIR IAW SRM 57-10-10-2R-2 AND APB SRM AP 328-0615REF TSR #2021001315
